MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SYSTEM, X-RAY, STATIONARY

PHILIPS MEDICAL SYSTEMS DMC GMBH DIGITALDIAGNOST 4.1 CHEST / EMERGENCY; SYSTEM, X-RAY, STATIONARY
Model Number 712033
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ref.Id: (b)(4).Philips field service engineer investigated on site.The affected detector fell and gave stripes artefacts.After calibration the lines were gone but after a few days they appeared again.Detector needs to be replaced.The investigation is still ongoing on this event.When the investigation is completed a follow-up report will be sent to the fda.
 
Event or Problem Description
The customer reported that the portable detector fell.A dropped detector can lead in worst case to a fracture in the foot.No injury reported.
 
Additional Manufacturer Narrative
Ref.Id: (b)(4).The digitaldiagnost r4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips field service engineer investigated on site.The affected detector fell and gave stripes artefacts.After calibration the lines were gone but after a few days they appeared again.Detector needs to be replaced.The detector was replaced by the customer.No details were provided about the circumstances when the detector fell down.As the customer did not make other claims, it is concluded that the detector was dropped by accident (use error).Risk estimation revealed acceptable risk per risk benefit analysis, because actually, there is no feasible technical solution for this kind of ¿use error¿.This issue is further monitored and trended.

Brand Name
DIGITALDIAGNOST 4.1 CHEST / EMERGENCY
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key19213370
Report Number3003768251-2024-00025
Device Sequence Number8105784
Product Code KPR
UDI-Device Identifier00884838074521
UDI-Public00884838074521
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K210692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number712033
Device Catalogue Number712033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown